# SDR 2001UALA00255

- Difficulty date: March 9, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 42,196 hours, 24,671 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVERWING FRAME BS 616L IS CRACKED.  REPAIRED OVERWING FRAME BS 616L.  ACCOMPLISHED MAJOR REPAIR.
